# SDR CA060208005

- Difficulty date: September 18, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Coupling
- Part number: 230765593
- Condition: Defective
- Location: Engine
- Part time: 191 hours
- Component: Compressor Assy, Allsn, 6890550
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

SAGS WAS REPLACED DUE TO PITTING AND SPALLING DURING THIS SHOP VISIT.  ON JUNE 29, 2005, NEW SAGS, 2 ½ BEARING AND RETAINING RING WERE SENT TO CUSTOMER FOR REPLACEMENT DUE TO SAGS DAMAGE.  AFTER 191.4 HOURS USAGE, ON SEP 18, 2005, CAC-33575 WAS SENT IN AGAIN FOR SAGS WARRANTY CLAIM (MAKING METAL).  COMPRESSOR WAS DISASSEMBLED AND COMPLETE INSPECTION WAS DONE.  IT WAS FOUND THE RETAINING RING WAS BROKEN, 2 ½ BEARING WAS MISPLACED AND SAGS WAS WORN OUT.  THE FURTHER INVESTIGATION SHOWED THAT THE NON-CONFORMANCE OF ADAPTER COUPLING MIGHT CAUSE THIS PROBLEM.
